Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Elements of Maximum Order in a Matrix Group: Problem 90-14

Lih-Yuan Deng
SIAM Review
Vol. 32, No. 3 (Sep., 1990), p. 479
Stable URL: http://www.jstor.org/stable/2031622
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
479
    479